Alert archive / Kansas / Flash Flood Warnings in 2015

Flash Flood Warning 6, NWS Topeka, KS

May 23, 20155 counties in Kansas

NWS Topeka, KS issued this flash flood warning at May 23, 2015, 8:30 PM CDT for 5 counties in Kansas. It was in force for 6 hr. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2015, 8:30 PM CDT (01:30 UTC)
Expired
May 24, 2015, 2:30 AM CDT
In force
6 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
None

Counties Coffey County, KS, Lyon County, KS, Morris County, KS, Osage County, KS, Wabaunsee County, KS

The radar

The Topeka radar (KTWX), 41 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 9:20 PM CDTFLASH FLOOD1 S Osage City, KSWATER RUNNING OVER THE SPILLWAY OF THE OSAGE CITY RESERVOIR IS RUNNING ACROSS SOUTH 4TH STREET. VERIFIED VIA SOCIAL MEDIA PHOTO.
May 23, 10:30 PM CDTFLASH FLOODAmericus, KSFLASH FLOODING ONGOING ACROSS ALL OF LYON COUNTY. 15 ROADS CURRENTLY IMPASSIBLE. A CREEK IN AMERICUS FLOODED SEVERAL STREETS IN TOWN.
May 23, 10:35 PM CDTFLASH FLOODOsage City, KSSEVERAL COUNTY ROADS FLOODED THROUGHOUT OSAGE COUNTY.
May 23, 11:00 PM CDTHEAVY RAIN 3.5Burdick, KSRAINFALL TOTAL AS OF 11PM. DONE RAINING FOR NOW.
May 24, 12:35 AM CDTHEAVY RAIN 3.2Quenemo, KS
May 24, 12:57 AM CDTHEAVY RAIN 2.7Emporia, KSRAINFALL TOTAL SINCE YESTERDAY AFTERNOON. STILL RAINING.
May 24, 1:09 AM CDTHEAVY RAIN 3.2Quenemo, KS
May 24, 1:30 AM CDTFLASH FLOODAdmire, KSK-99 UNDERWATER AT THE ADMIRE RAILROAD UNDERPASS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 50 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 1.5 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2015-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 35 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2015-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
35 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
605 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

022 
WGUS53 KTOP 240130
FFWTOP
KSC031-111-127-139-197-240730-
/O.NEW.KTOP.FF.W.0006.150524T0130Z-150524T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
830 PM CDT SAT MAY 23 2015

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN COFFEY COUNTY IN EAST CENTRAL KANSAS...
  LYON COUNTY IN EAST CENTRAL KANSAS...
  MORRIS COUNTY IN EAST CENTRAL KANSAS...
  OSAGE COUNTY IN EAST CENTRAL KANSAS...
  SOUTHERN WABAUNSEE COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 230 AM CDT SUNDAY

* AT 821 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  VERY HEAVY RAIN OVER THE WARNED AREA. EMERGENCY MANAGEMENT AND LAW 
  ENFORCEMENT HAS REPORTED WATER OVER ROADS IN SEVERAL LOW           
  AREAS...AND ADDITIONAL MODERATE TO HEAVY RAINFALL WILL CAUSE THE   
  FLOOD SITUATION TO WORSEN THROUGH THE NIGHT.

* LOCATIONS IMPACTED INCLUDE...
  ALTA VISTA...
  ESKRIDGE...
  HARVEYVILLE...
  BURDICK...
  COUNCIL GROVE...
  DUNLAP...
  DWIGHT...
  LATIMER...
  PARKERVILLE...
  WHITE CITY...
  WILSEY...
  BURLINGAME...
  CARBONDALE...
  LYNDON...
  MELVERN...
  OLIVET...
  OSAGE CITY...
  OVERBROOK...
  QUENEMO...
  SCRANTON...
  ADMIRE...
  ALLEN...
  AMERICUS...
  BUSHONG...
  EMPORIA...
  HARTFORD...
  NEOSHO RAPIDS...
  OLPE...
  READING...
  BETO JUNCTION...
  LEBO...
  WAVERLY...

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 117 AND 165.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 128 AND 167.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.

&&

LAT...LON 3817 9636 3852 9636 3852 9694 3881 9693
      3882 9689 3887 9688 3887 9650 3898 9620
      3890 9594 3887 9594 3887 9550 3838 9551
      3816 9596

$$
1 follow-up statement
759 
WGUS73 KTOP 240354
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1054 PM CDT SAT MAY 23 2015

KSC031-111-127-139-197-240730-
/O.CON.KTOP.FF.W.0006.000000T0000Z-150524T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSAGE-MORRIS-LYON-COFFEY-WABAUNSEE-
1054 PM CDT SAT MAY 23 2015

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
SOUTHERN WABAUNSEE...NORTHERN COFFEY...LYON...EASTERN MORRIS AND
OSAGE COUNTIES...

AT 1040 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH 
FLOODING OVER THE WARNED AREA. THE FLASH FLOODING WAS PARTICULARLY 
WIDESPREAD IN LYON...OSAGE...AND COFFEY COUNTIES WHERE NUMEROUS 
ROADS HAD BEEN CLOSED. ADDITIONAL MODERATE TO HEAVY RAIN IS EXPECTED 
THROUGH THE NIGHT AND MAY WORSEN THE FLOODING SITUATION.

LOCATIONS IMPACTED INCLUDE...
ALTA VISTA...ESKRIDGE...HARVEYVILLE...COUNCIL GROVE...DUNLAP...
BURLINGAME...CARBONDALE...LYNDON...MELVERN...OLIVET...OSAGE CITY...
OVERBROOK...QUENEMO...SCRANTON...ADMIRE...ALLEN...AMERICUS...
BUSHONG...EMPORIA...HARTFORD...NEOSHO RAPIDS...OLPE...READING...BETO 
JUNCTION...LEBO...AND WAVERLY.

THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 117 AND 165.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 128 AND 167.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER.

&&

LAT...LON 3817 9636 3852 9636 3852 9658 3887 9652
      3889 9608 3887 9594 3887 9550 3838 9551
      3816 9596

$$

BARJENBRUCH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at May 23, 7:59 PM CDT, 31 minutes earlier.

Area forecast discussion, May 23, 7:59 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
759 PM CDT Sat May 23 2015

...Update to aviation forecast discussion...

.UPDATE...
Issued at 713 PM CDT SAT MAY 23 2015

Short term trends and some of the latest model runs show back edge
of precipitation likely staying out of north central KS for
awhile, so have decreased POPs in that area. Thunder will also be
most likely isolated, and mostly concentrated in the far east.
There will be a sustained period of at least moderate rain in the
east, mainly east of a line from Herington to Manhattan to
Marysville. Precipitation efficiency is high, and rainfall rates
up to an inch an hour have been observed from some of the heavier
cores. Another shortwave appears to be enhancing convection in
west TX and that could come up later tonight with another bout of
moderate to heavy rain.

&&

.SHORT TERM...(This Evening through Sunday)
Issued at 357 PM CDT SAT MAY 23 2015

Flooding concerns remain front and center for the next 36 hours.
Although mesoscale influences will dictate who receives the
greatest amounts of rainfall it still appears that areas roughly
along and southeast of a Emporia to Topeka line will see
widespread 2 to 4 inches with locally higher amounts possible
tonight through Sunday as moisture transport is maximized tonight
throughout the area within a environment characterized by PWATs of
1.5 to 1.75". 850mb winds of 40-50kts will be rather uniform
across the region with no obvious signs of a boundary at this time
however there are signals that a weak wave/meso element across OK
could enhance convection and rainfall rates along/east of the
turnpike tonight. The more obvious waves will arrive Sunday which
should act to back winds and support another round of heavy rains
across the eastern third of the area or roughly along and east of
highway 75. MUCAPE is fcst to remain modest AOB 500j/kg tonight however
given warm rain process and moisture transport rain will still be
locally heavy with training expected.

Have expanded the flood watch area to include Geary, Riley,
Pottawatomie and Nemaha counties given ongoing convection and
continued trend of short range models to shift axis of heavy rains
a bit further NW.

.LONG TERM...(Sunday Night through Saturday)
Issued at 357 PM CDT SAT MAY 23 2015

Have increased precip chances/amounts somewhat Sunday evening with
somewhat slower trend of ECMWF and GFS Ensembles, though at this
point amounts look low, but by this time small amounts could keep
flooding going and keeping the Watch through Sunday night. Differences in
the handling of the stronger/larger scale upper waves continue in
the latest models. The strongest feature still remains well south of
the area as it rotates northeast, with more spread in the weaker
wave passing through Nebraska Memorial Day and Monday night. Better
both lower and upper level forcing appears to stay to the northwest,
but in the weak overall flow and mean trough axis in place, will
keep chance PoPs going. Instability continues to look rather
impressive by mid afternoon with modest shear, giving rise to at
least some severe weather potential if storms can form.

Precip chances continue for much of the remainder of the week
continues. A weak surface trough sags in from the northwest for at
least small thunder chances again Tuesday afternoon and evening.
Though likely weak, isentropic upglide develops behind the
boundary  Wednesday into Wednesday night before the next slow moving
longwave trough approaches from the west. Moisture turn to the west
keeps chances going Thursday night with trough nearing and some
potential for a front to sag in around Friday night. Have the
highest chances in the latter periods with better overall forcing.
Overall weak flow should keep severe weather potential
climatologically low, and if repeated convection does occur the main
focus could again be flooding.

&&

.AVIATION...(For the 00Z TAFs through 00Z Sunday Evening)
Issued at 713 PM CDT SAT MAY 23 2015

Periods of rain, occasionally moderate to heavy will continue at
TOP and FOE throughout the night. This should keep things in the
MVFR range with IFR visibilities in heavier rain. At MHK, precip
should be lighter for the most part and it will likely be VFR
until low-level stratus comes in later tonight. MHK could also
have gusty east winds on the west side of precip area. On Sunday,
there may be a break late morning to mid afternoon before another
chance of rain and thunderstorms come in later in the day.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH through Monday morning FOR KSZ011-012-022>024-
026-036>040-054>056-058-059.

&&

UPDATE...GDP
SHORT TERM...Omitt
LONG TERM...65
AVIATION...GDP
Hazardous weather outlook, May 23, 4:15 PM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
415 PM CDT SAT MAY 23 2015

KSZ008>012-020>024-026-034>040-054>056-058-059-242115-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
415 PM CDT SAT MAY 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WILL BE RATHER PERSISTENT AND PRODUCE
PERIODS OF MODERATE TO HEAVY RAINFALL. THE HEAVIEST RAIN IS
EXPECTED TO BE ALONG AND EAST OF A LINE FROM HERINGTON TO
MANHATTAN TO SENECA...AND A FLASH FLOOD WATCH IS IN EFFECT FOR
THIS AREA THROUGH MONDAY MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE THREAT FOR HEAVY RAINFALL AND POSSIBLE FLOODING CONTINUES
THROUGH SUNDAY NIGHT. TOTAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE
FORECAST TO BE COMMON...WITH LOCALLY HIGHER AMOUNTS OVER 5 INCHES
POSSIBLE.

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS IN THE AFTERNOON AND
EVENING OF MEMORIAL DAY. SOME OF THESE STORMS COULD BE STRONG TO
SEVERE.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. SPOTTERS ARE
ENCOURAGED TO REPORT RAINFALL AMOUNTS OVER ONE INCH TO THE
NATIONAL WEATHER SERVICE IN TOPEKA.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.WEATHER.GOV/TOP/SITREP

In the hours before

Local storm report, May 23, 5:30 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
530 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     HEAVY RAIN       2 E DOVER               38.96N 95.90W
05/23/2015  M1.00 INCH       SHAWNEE            KS   TRAINED SPOTTER

            RAIN FELL IN 15 MINUTES

&&

BYRNE
Local storm report, May 23, 6:36 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
636 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     FLOOD            2 SE COUNCIL GROVE      38.64N 96.47W
05/23/2015                   MORRIS             KS   LAW ENFORCEMENT

            MINOR FLOODING OF LOW AREAS ON DUNLAP ROAD AT BIG JOHN
            CREEK. OTHER MINOR FLOODING NOTED THROUGHOUT MORRIS
            COUNTY.

&&

BARJENBRUCH
Special weather statement, May 23, 7:05 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
705 PM CDT SAT MAY 23 2015

KSZ021-022-035-036-240100-
CLAY-DICKINSON-GEARY-RILEY-
705 PM CDT SAT MAY 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR RILEY...EASTERN CLAY...
NORTHEASTERN DICKINSON AND GEARY COUNTIES...

THROUGH 800 PM CDT...STRONG WINDS ON THE BACK EDGE OF THE RAINFALL
WILL GUST UP TO 40 TO 50 MPH...MAINLY OUT OF THE EAST. SOME AREAS
THAT MAY BE IMPACTED INCLUDE JUNCTION CITY...MANHATTAN...RANDOLPH...
CHAPMAN....MILFORD...MILFORD LAKE...AND TUTTLE CREEK LAKE. TRAINED
WEATHER SPOTTERS HAVE REPORTED STRONG WINDS OF 40 TO 50 MPH IN CLAY
CENTER. IT IS POSSIBLE YOU MAY HEAR NO THUNDER AND HAVE LITTLE TO NO
RAIN WITH THESE STRONG WINDS.

MOTORISTS ALONG INTERSTATE 70 BETWEEN MILE MARKERS 283 AND 311 COULD
ALSO BE AFFECTED.

&&

LAT...LON 3954 9659 3953 9663 3948 9667 3946 9671
      3942 9673 3933 9667 3932 9665 3929 9664
      3925 9659 3925 9657 3924 9659 3924 9657
      3893 9659 3887 9695 3905 9720 3941 9718
      3957 9708 3957 9659
TIME...MOT...LOC 0003Z 258DEG 14KT 3951 9688 3901 9688

BARJENBRUCH
Local storm report, May 23, 7:58 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
758 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     FLOOD            2 SW MELVERN            38.49N 95.66W
05/23/2015                   OSAGE              KS   PUBLIC

            FLOODING OF LOW WATER CROSSING ON CALIFORNIA ROAD.

&&

BARJENBRUCH
Special weather statement, May 23, 8:17 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
817 PM CDT SAT MAY 23 2015

KSZ010-011-023-240200-
MARSHALL-NEMAHA-POTTAWATOMIE-
817 PM CDT SAT MAY 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR POTTAWATOMIE...WESTERN NEMAHA AND
MARSHALL COUNTIES...

THROUGH 900 PM CDT...STRONG WINDS ON THE WEST EDGE OF AN AREA OF
RAIN WILL GUST UP TO 40 TO 50 MPH FROM THE SOUTHEAST. SOME AREAS
THAT MAY BE AFFECTED INCLUDE SENECA...WESTMORELAND...VERMILLION...
SUMMERFIELD...LILLIS...WHEATON AND MARYSVILLE. IT IS POSSIBLE YOU
MAY HEAR NO THUNDER AND HAVE LITTLE TO NO RAIN WITH THESE STRONG
WINDS.

&&

LAT...LON 4000 9593 3961 9601 3936 9615 3918 9640
      3919 9644 3929 9664 3932 9664 3933 9667
      3942 9673 3946 9671 3948 9667 3953 9663
      3954 9660 3956 9658 4000 9672
TIME...MOT...LOC 0116Z 172DEG 17KT 3966 9630

BARJENBRUCH

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:05 PM CDTSpecial Weather StatementTOPClay, Geary, Riley55 min
May 23, 7:22 PM CDTAreal Flood AdvisoryTOPCoffey, Lyon, Osage83 min
May 23, 8:17 PM CDTSpecial Weather StatementTOPMarshall, Nemaha, Pottawatomie43 min
May 23, 8:56 PM CDTRiver Flood WarningTOPCoffey, Lyon10 days
May 23, 8:56 PM CDTRiver Flood WarningTOPFranklin3 days
May 23, 8:56 PM CDTRiver Flood WarningTOPAnderson, Franklin56 hr
May 23, 8:56 PM CDTRiver Flood WarningTOPLyon8 days
May 23, 8:56 PM CDTRiver Flood WarningTOPFranklin4 days
May 23, 8:56 PM CDTRiver Flood WarningTOPLyon, Osage41 hr
May 23, 8:56 PM CDTRiver Flood WarningTOPOsage28 hr
May 23, 9:14 PM CDTAreal Flood AdvisoryTOPDouglas, Jefferson, Shawnee, Wabaunsee4 hr
May 23, 9:16 PM CDTAreal Flood AdvisoryTOPAnderson, Coffey, Franklin119 min
May 23, 10:29 PM CDTFlash Flood WarningTOPAnderson, Coffey, Franklin4 hr
May 23, 10:57 PM CDTRiver Flood WarningTOPFranklin, Osage64 hr
May 23, 11:25 PM CDTRiver Flood WarningTOPLyon45 hr
May 24, 12:45 AM CDTRiver Flood WarningTOPShawnee22 hr
May 24, 2:06 AM CDTAreal Flood WarningTOPAnderson, Coffey, Franklin, Lyon, Osage6 hr
May 24, 4:01 AM CDTRiver Flood WarningTOPWabaunsee15 hr
May 24, 9:29 AM CDTRiver Flood WarningTOPCoffey25 hr
May 24, 10:44 AM CDTAreal Flood WarningTOPAnderson, Coffey, Douglas, Franklin, Lyon, Osage6 hr
May 24, 4:45 PM CDTAreal Flood WarningTOPAnderson, Coffey, Franklin, Lyon, Osage6 hr

Nearby

Flash Flood Warnings in Kansas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.